# SDR ASAA11510415

- Difficulty date: September 25, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 13,858 hours, 4,386 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 2082C
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 49,821 hours, 25,450 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT BLEED TRIP OFF LIGHT ON INFLIGHT.  RESET PER QRH.  FOUND RIGHT HIGH STAGE VALVE NOT CLOSING FULLY.  CHANGED OUT NR 2 HIGH STAGE VLV SEE 36 11 06 000 801 AND 36 11 06 400 801 AND 71 00 00 700 821 F00.  LEAK CHECK GOOD.
